# SDR IPXA2019061753292

- Difficulty date: May 20, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: AUL7248501
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENG. PYLON DRIP PAN SUPPORT BRACKET ABOVE FUEL LINE DISCONNECT IS CRACKED.REPAIRED CRACKED #1 ENG. PYLON DRIP PAN SUPPORT BRACKET ABOVE FUEL LINE DISCONNECT IAW VT-SAA EA 011-5420-01-A7799 REV. IR AND UPS EO MD11-5420-72917-A. (MINOR)
